Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the signed Selmer groups of congruent elliptic curves with semistable reduction at all primes above $p$

Tom 197 / 2021

Suman Ahmed, Meng Fai Lim Acta Arithmetica 197 (2021), 353-377 MSC: Primary 11R23; Secondary 11G05, 11S25. DOI: 10.4064/aa190711-21-6 Opublikowany online: 14 December 2020

Streszczenie

Let $p$ be an odd prime. We attach appropriate signed Selmer groups to an elliptic curve $E$, where $E$ is assumed to have semistable reduction at all primes above $p$. We then compare the Iwasawa $\lambda $-invariants of these signed Selmer groups for two congruent elliptic curves over the cyclotomic $\mathbb{Z}_{p} $-extension in the spirit of Greenberg–Vatsal and B. D. Kim. As an application of our comparison formula, we show that if the $p$-parity conjecture is true for one of the congruent elliptic curves, then it is also true for the other. While proving this last result, we also generalize an observation of Hatley on the parity of signed Selmer groups.

Autorzy

  • Suman AhmedSchool of Mathematics and Statistics
    Central China Normal University
    Wuhan, 430079, P.R. China
    e-mail
  • Meng Fai LimSchool of Mathematics and Statistics
    $\&$ Hubei Key Laboratory of
    Mathematical Sciences
    Central China Normal University
    Wuhan, 430079, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek